# SDR ASAA2020020332047

- Difficulty date: January 13, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 64,777 hours, 25,981 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX UPPER SHEAR TIE AT RBL 15.04 CRACKED. GROUNDED - YES. REMOVED/REPLACED SHEAR TIE IAW 737 900 SRM 51 40 02 0G 0.
